# SDR FDEA201812063445

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361237720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT TOILET SERVICE PANEL LOWER INTERNAL SKIN PROT COATING BULGING. REMOVED AND REPLACED CORRODED STIFFENER ON LOWER INTERNAL SKIN LT TOILET SERVICE PANEL IAW SRM 51-40-21, PART A5361237720001 BATCH 0003387222 CAT "A" AND MAJOR REPAIR.
